# SDR DALA2018021700965

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,442 hours, 56,695 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON THE AFT CARGO BAY FWD PRESSURE BULKHEAD BS 1003, Z-6 TO Z-9, LBL 26 TO 26.  THE PRESSURE BULKHEAD WAS REPAIRED IAW ER/A 565886-14, REV ORIGINAL.
